An inverse problem in scattering theory for a system of two
Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 559-562
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_3_a11,
author = {A. B. Khasanov},
title = {An inverse problem in scattering theory for a system of two},
journal = {Doklady Akademii Nauk},
pages = {559--562},
year = {1984},
volume = {277},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a11/}
}
A. B. Khasanov. An inverse problem in scattering theory for a system of two. Doklady Akademii Nauk, Tome 277 (1984) no. 3, pp. 559-562. http://geodesic.mathdoc.fr/item/DAN_1984_277_3_a11/